I am currently on Truvada+Isentress. I make it my habit to take 1 Isentress @ 7AM, and then 1 Isentress + 1 Truvada @ 7PM. Yesterday evening at around 7PM, I took my typical Truvada/Isentress combo. However, the following morning at 7AM I make the mistake of taking Truvada with my morning dose of Isentress. My question is; How will taking Truvada too soon after one dose (In my case, ~12hrs after) affect my body, if it will at all? Will I have to change my regimen to Truvada/Isentress in the morning and Isentress in the evening now that this has occurred?
Hi and thanks for posting.
Not to worry.
I'd skip the next evening dose of your Truvada (othewise you'd have 3 doses in a 24 hour period), and just resume the evening dose the next day as you previously had been doing.
This could be a good case for setting up a weekly pill box- it would help you not have this type of confusion over the dosing of multiple pills.
Hope that helps,